# SDR DALA2017091206837

- Difficulty date: December 6, 2016
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 45,081 hours, 36,681 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER, AFT SPAR NR 1 AND 2 BARREL NUT BORES WERE FOUND WITH CORROSION.  REPAIRED IAW ER/A 549961.
